# SDR ASOA2018121723074

- Difficulty date: December 12, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N14148
- Make and model: Emb EMB-145XR
- Aircraft serial: 145751
- Aircraft time: 40,437 hours, 24,198 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14564092001
- Condition: Cracked
- Location: Frame 75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION FOUND REAR FUSELAGE I SKIN CRACKED AT FRAME 75 BETWEEN STR 2R AND 3R. MAINTENANCE REPAIRED I/A/W SRM 53-31-01.
